Jump to content
Sign in to follow this  
TrytoFly

Paliperidone and Appetite

Recommended Posts

I started Paliperidone several weeks ago and have felt like I was starving 24/7 ever since. No amount of celery will satiate me. Has anyone else had this experience with this medication? I’m going to try to get my psych doc to switch me over to something else in two weeks. I’ve read the weight gain on this med can be substantial and I don’t have room for that...

Share this post


Link to post
Share on other sites

Paliperidone is a medication which I have no experience with.  I hope those with such experience will respond to your post.  So sorry you are in the situation you describe!

Share this post


Link to post
Share on other sites
18 hours ago, Epictetus said:

Paliperidone is a medication which I have no experience with.  I hope those with such experience will respond to your post.  So sorry you are in the situation you describe!

Thank you!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...